Journal of Differential Equations

Journal of Differential Equations

ISSNs: 0022-0396

Additional searchable ISSN (Electronic): 1090-2732

ACADEMIC PRESS INC ELSEVIER SCIENCE, United States

Scopus rating (2022): CiteScore 4.1 SJR 1.983 SNIP 1.86

Journal

Journal Metrics

Research Output

  1. 2022
  2. Uniform dissipativity for mixed-order hyperbolic systems, with an application to relativistic fluid dynamics

    Freistühler, H., Reintjes, M. & Sroczinski, M., 15 Jul 2022, In: Journal of Differential Equations. 325, p. 70-81

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Check@CityULib
  3. Linearization of nonlinear Fokker-Planck equations and applications

    Ren, P., Röckner, M. & Wang, F., 15 Jun 2022, In: Journal of Differential Equations. 322, p. 1-37

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 5
    Check@CityULib
  4. 2021
  5. Bismut formula for Lions derivative of distribution-path dependent SDEs

    Bao, J., Ren, P. & Wang, F., 5 May 2021, In: Journal of Differential Equations. 282, p. 285-329

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 16
    Check@CityULib
  6. 2019
  7. Bismut formula for Lions derivative of distribution dependent SDEs and applications

    Ren, P. & Wang, F., 5 Oct 2019, In: Journal of Differential Equations. 267, 8, p. 4745-4777

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 35
    Check@CityULib
  8. On an inverse boundary problem arising in brain imaging

    Deng, Y., Liu, H. & Uhlmann, G., 5 Aug 2019, In: Journal of Differential Equations. 267, 4, p. 2471-2502

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 22
    Check@CityULib
  9. Recovery of an embedded obstacle and the surrounding medium for Maxwell's system

    Deng, Y., Liu, H. & Liu, X., 5 Aug 2019, In: Journal of Differential Equations. 267, 4, p. 2192-2209

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 12
    Check@CityULib
  10. 2018
  11. Check@CityULib
  12. Aleksandrov–Bakelman–Pucci maximum principles for a class of uniformly elliptic and parabolic integro-PDE

    Mou, C. & Święch, A., 15 Feb 2018, In: Journal of Differential Equations. 264, 4, p. 2708-2736

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 4
    Check@CityULib
  13. The global existence and large time behavior of smooth compressible fluid in an infinitely expanding ball, III: The 3-D Boltzmann equation

    Yin, H. & Zhao, W., 5 Jan 2018, In: Journal of Differential Equations. 264, 1, p. 30-81

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 7
    Check@CityULib
  14. 2017
  15. Decoupling elastic waves and its applications

    Liu, H. & Xiao, J., 15 Oct 2017, In: Journal of Differential Equations. 263, 8, p. 4442-4480

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 12
    Check@CityULib
  16. Stable determination of sound-hard polyhedral scatterers by a minimal number of scattering measurements

    Liu, H., Petrini, M., Rondi, L. & Xiao, J., 5 Feb 2017, In: Journal of Differential Equations. 262, 3, p. 1631-1670

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 33
    Check@CityULib
  17. 2016
  18. Interior regularity for nonlocal fully nonlinear equations with Dini continuous terms

    Mou, C., 5 Jun 2016, In: Journal of Differential Equations. 260, 11, p. 7892-7922

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 4
    Check@CityULib
  19. 2015
  20. Recovering a polyhedral obstacle by a few backscattering measurements

    Li, J. & Liu, H., 5 Sept 2015, In: Journal of Differential Equations. 259, 5, p. 2101-2120

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 26
    Check@CityULib
  21. Corrigendum to “Optimal large-time decay of the relativistic Landau–Maxwell system” [J. Differential Equations 256 (2) (2014) 832–857]

    Liu, S. & Zhao, H., 15 Apr 2015, In: Journal of Differential Equations. 258, 8, p. 2966-2967

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)Erratum

    Check@CityULib
  22. Stability of rarefaction waves of the Navier-Stokes-Poisson system

    Duan, R. & Liu, S., 5 Apr 2015, In: Journal of Differential Equations. 258, 7, p. 2495-2530

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 31
    Check@CityULib
  23. 2014
  24. Recovering complex elastic scatterers by a single far-field pattern

    Hu, G., Li, J. & Liu, H., 15 Jul 2014, In: Journal of Differential Equations. 257, 2, p. 469-489

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 12
    Check@CityULib
  25. Optimal large-time decay of the relativistic Landau-Maxwell system

    Liu, S. & Zhao, H., 15 Jan 2014, In: Journal of Differential Equations. 256, 2, p. 832-857

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 14
    Check@CityULib
  26. 2013
  27. On near-cloak in acoustic scattering

    Liu, H., 1 Feb 2013, In: Journal of Differential Equations. 254, 3, p. 1230-1246

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 20
    Check@CityULib
  28. 2012
  29. Optimal time decay of the quantum Landau equation in the whole space

    Liu, S., Ma, X. & Yu, H., 15 May 2012, In: Journal of Differential Equations. 252, 10, p. 5414-5452

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 10
    Check@CityULib
  30. Strong solutions to the three-dimensional compressible viscoelastic fluids

    Hu, X. & Wang, D., 15 Mar 2012, In: Journal of Differential Equations. 252, 6, p. 4027-4067

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 28
    Check@CityULib
Previous 1 2 Next